# SDR V0XD201405160112

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,206 hours, 16,535 cycles
- System (JASC): 5241 · Galley Doors
- Part: Latch
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LATCH LOOSE.  R & R FASTENERS ON GALLEY SERVICE DOOR LATCH IAW SRM 51-42-21.
